# SDR HALA2019100293151

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 27,948 hours, 4,443 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT  FAILED APU COLD SOAK START 3 ATTEMPTS AT OAT -56, -50, -30, FL 400, 350, 270.   REPLACED IGNITION EXCITER.
